Alert archive / Wisconsin / Small Craft Advisories in 2013
Small Craft Advisory 39, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 12, 2013, 12:54 AM CDT. It took effect at Apr 12, 2013, 1:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2013, 12:54 AM CDT (05:54 UTC)
- In effect from
- Apr 12, 2013, 1:00 AM CDT
- Expired
- Apr 12, 2013, 3:47 PM CDT
- In force
- 15 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
223 WHUS73 KGRB 120554 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1254 AM CDT FRI APR 12 2013 ...STRONG EASTERLY WINDS DIMINISHING... LMZ521-522-541>543-121400- /O.EXP.KGRB.GL.W.0009.000000T0000Z-130412T0600Z/ /O.NEW.KGRB.SC.Y.0039.130412T0600Z-130412T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1254 AM CDT FRI APR 12 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. THE GALE WARNING WILL BE ALLOWED TO EXPIRE. * NORTHEAST WINDS 15 TO 25 KTS WITH A FEW NEAR GALE GUSTS...NORTH OF STURGEON BAY. * WAVES OF 8 TO 12 FT ON THE LAKE AND 3 TO 6 FT ON THE BAY WILL DIMINISH SLOWLY...WITH 4 TO 8 FT WAVES EXPECTED DURING THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
324 WHUS73 KGRB 121003 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 503 AM CDT FRI APR 12 2013 ...STRONG EASTERLY WINDS DIMINISHING... LMZ521-522-541>543-121815- /O.CON.KGRB.SC.Y.0039.000000T0000Z-130412T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 503 AM CDT FRI APR 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... * NORTHEAST WINDS 15 TO 25 KTS ARE EXPECTED THROUGH THE DAY. * WAVES OF 4 TO 8 FT EXPECTED DURING THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
198 WHUS73 KGRB 121521 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1021 AM CDT FRI APR 12 2013 ...WINDS AND WAVES SLOWLY EASING... LMZ521-522-541>543-122200- /O.CON.KGRB.SC.Y.0039.000000T0000Z-130412T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1021 AM CDT FRI APR 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... * NORTHEAST WINDS 15 TO 20 KTS ARE EXPECTED. * WAVES EASING TO 4 TO 6 FT ON THE LAKE...TO 2 TO 4 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
937 WHUS73 KGRB 122047 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 347 PM CDT FRI APR 12 2013 ...WAVES HAVE SUBSIDED BELOW HAZARDOUS LEVELS... LMZ521-522-541>543-122200- /O.CAN.KGRB.SC.Y.0039.000000T0000Z-130412T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 347 PM CDT FRI APR 12 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 10:18 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Apr 11, 10:18 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1018 PM CDT THU APR 11 2013 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .UPDATE... ISSUED AT 802 PM CDT THU APR 11 2013 BAND OF MODERATE TO HEAVY SNOW MOVING ACROSS DOOR INTO EASTERN SECTIONS OF MARINETTE COUNTIES THIS EVENING. PORTIONS OF NORTHERN DOOR COUNTY COULD SEE A QUICK 3 TO 5 INCHES OVER THE FAR NORTH... WITH 1 TO 3 INCHES TO THE SOUTH. THIS BAND OF HEAVIER SNOW WILL SHIFT EAST OF DOOR COUNTY AFTER MIDNIGHT. THE BAND OF HEAVIER PRECIPITATION ALSO SHIFTED JUST EAST OF THE FOX VALLEY...THUS ONLY WENT WITH A WINTER WEATHER ADVISORY IN THIS REGION. ICING WAS OCCURRING ON WIND SHIELDS AT THE OFFICE AND ON THE TREES/METAL POLES. THERE IS SOME CONCERN ABOUT MANITOWOC TO WINNEBAGO COUNTIES AS TEMPERATURES ARE HOVERING A DEGREES OR TWO ABOVE FREEZING AT THE MOMENT. TEMPERATURES OVERNIGHT WILL BE CLOSE TO FREEZING...THUS INCLUDED THEM IN THE ADVISORY. SOME OF THE GUIDANCE DOES KEEP THIS REGION ABOVE FREEZING OVERNIGHT...SO ICING MAY NOT BE AS BIG OF PROBLEM. THERE HAVE BEEN A FEW RUMBLES OF THUNDER ACROSS THE NORTH THIS EVENING. THE STEEP MID LEVEL LAPSE RATES WILL DIMINISH BY MID TO LATE EVENING... THUS DID NOT ADD THUNDER TO THE FORECAST. UPDATE ISSUED AT 610 PM CDT THU APR 11 2013 WILL BE ISSUING HEADLINES FOR THE FOX VALLEY AND LAKESHORE DUE TO SOME MINOR ICING ALREADY ON TREES/POWER LINES AND SLUG OF MOISTURE HEADING NORTH/NORTHWEST. ASSESSING WHAT TYPE OF HEADLINES WILL BE NEEDED. THAT IS BASED ON MODEL QPF TOTALS/PRECIPITATION TYPES WHICH WILL BE NO EASY TASK. EVEN LOCATIONS THAT SEE FREEZING RAIN/SLEET ACROSS NORTHEAST WISCONSIN COULD TURN OVER TO MODERATE TO HEAVY SNOW AS HEAVY CONVECTIVE ELEMENTS MOVE INTO THE AREA DURING THE EVENING. THE COMBINATION OF ICING AND HEAVY WET SNOW COULD CAUSE CONSIDERABLE TREE DAMAGE AND CAUSE POWER OUTAGES. UPDATE ISSUED AT 512 PM CDT THU APR 11 2013 ALREADY EXTENDED THE ADVISORY THAT ORIGINALLY EXPIRED AT 6 PM FOR SEVERAL COUNTIES NORTH AND WEST OF THE FOX VALLEY. ATTENTION IS NOW FOCUSED ON FAR NORTHEAST WISCONSIN...THE FOX VALLEY AND LAKESHORE REGION. LATEST 18Z MODELS AND SOME OF THE MESOSCALE MODELS NOW FOCUSING ON HEAVIER PRECIPITATION VERY LATE THIS AFTERNOON INTO TONIGHT ACROSS FAR NORTHEAST WISCONSIN INTO THE FOX VALLEY AND LAKESHORE REGIONS. SOME OF THE MODELS HAVE A HALF INCH OF QPF. LATEST RADAR TRENDS NOW SHOWING A BAND OF HEAVIER PRECIPITATION SWINGING NORTH AND COULD EVEN SWING NORTHWEST INTO NORTHEAST WISCONSIN. RETURNS STRONG ENOUGH THAT THEY COULD PRODUCE SOME EVAPORATIVE COOLING THAT COULD COOL SURFACE TEMPERATURES TO OR SLIGHTLY BELOW FREEZING ACROSS NORTHEAST WISCONSIN...OR COULD EVEN SWITCH TO MODERATE TO HEAVY SNOW AT TIMES. VERY OMINOUS SIGNS ON RADAR AT THE MOMENT AND WANT TO WATCH OVER THE NEXT HOUR. MORE THAN LIKELY WILL NEED TO INCREASE ICE/SNOW TOTALS FOR THE TONIGHT PORTION OF THE FORECAST ACROSS NORTHEAST WISCONSIN ONCE I FINISHED THE 00Z TAFS. JUST RECEIVED A REPORT OF MINOR ICING IN MOUNTAIN OF A TENTH OF AN INCH ALONG WITH ARCHING POWER LINES. DEPENDING ON HOW THINGS EVOLVE THIS EVENING...MAY NEED TO BEEF UP ICING AND SNOW AMOUNTS IN SOME AREA. WILL BEEF UP WINTER WEATHER ADVISORY FOR NOW. THERE IS EVEN A REMOTE POSSIBILITY OF UPGRADING TO A WARNING IF ICING BECOMES TOO BAD. ALSO MODEL DATA CONTINUES TO SHOW 850MB WARM ADVECTION ALL THE WAY THROUGH 12Z AS THE MAIN REASON MODEL QPF MAY NOT BE TOO BAD AND THE POSSIBILITY OF UPGRADING TO A WARNING. UPDATE ISSUED AT 427 PM CDT THU APR 11 2013 NUMEROUS ACCIDENTS REPORTED IN MARATHON COUNTY THIS AFTERNOON WHILE SEVERAL TREES WERE REPORTED DOWN IN OCONTO COUNTY. OCCASIONAL DRIZZLE OR FREEZING DRIZZLE OCCURRING NORTH AND WEST OF THE FOX VALLEY LATE THIS AFTERNOON. WITH SURFACE TEMPERATURES AT OR BELOW FREEZING... DECIDED TO EXTEND THE WINTER WEATHER ADVISORY THAT EXPIRED THIS AFTERNOON UNTIL 12Z FRIDAY. FIGURING DRIZZLE AND FREEZING DRIZZLE WILL CONTINUE INTO THE EVENING. ONCE THE SUN GOES DOWN THE FREEZING DRIZZLE WILL ACCUMULATE ON ROADS...BRIDGES...SIDEWALKS... TREES AND POWER LINES MAKING FOR HAZARDOUS TRAVEL. WILL NEED TO WATCH THE FOX VALLEY AND LAKESHORE. OCCASIONAL DRIZZLE OCCURRING NOW WITH TEMPS A FEW DEGREES ABOVE FREEZING. HEAVIER BAND OF PRECIPITATION ACROSS SOUTHERN LAKE MICHIGAN MOVING NORTHWARD. WILL NEED TO SEE IF THIS AREA PRECIPITATION MOVES/EXPANDS NORTHWESTWARD INTO THE AREA. WITH TEMPERATURES HOVERING AROUND FREEZING...WOULD NOT TAKE FOR THE HEAVIER PRECIPITATION TO CHANGE OVER TO FREEZING RAIN. && .SHORT TERM...TONIGHT AND FRIDAY ISSUED AT 336 PM CDT THU APR 11 2013 THE MAIN CONCERN DURING THIS PART OF THE FORECAST IS PRECIPITATION. TEMPERATURES WERE IN THE 30S ACROSS THE AREA TODAY WITH PRECIPITATION TYPES CHANGING AMONG RAIN...FREEZING RAIN...SLEET AND SNOW...OR A MIX. THOUGH THE MAIN AREA OF PRECIPITATION APPEARS TO HAVE MOVED OFF TO THE NORTHEAST...MODELS WERE PRETTY CONSISTENT IN KEEPING WIDESPREAD QPF IN THE AREA THROUGH FRIDAY. 12Z GRB SOUNDING WAS SATURATED FROM 900MB TO 700MB...AND IS LIKELY PRETTY MUCH SATURATED BELOW 900MB BY NOW DUE TO EARLIER RAINFALL. WITH A SURFACE LOW IN IOWA AT 20Z FORECAST TO PUSH EAST-NORTHEAST TO LOWER MICHIGAN BY 00Z SATURDAY...THE COLD AIR AT THE SURFACE ACROSS THE FORECAST AREA IS LIKELY TO REMAIN. 925MB AND 850MB PROGS ALL SHOWED DECREASING TEMPERATURES SO LOOKS LIKE PRECIPITATION TYPE SHOULD CHANGE TO ALL SNOW DURING THE NIGHT. MODEL QPF WAS HIGHEST NEAR THE UPPER MICHIGAN BORDER WHERE TOTALS LOOK LIKE THEY WILL REACH ADVISORY CRITERIA. WPC WINTER GUIDANCE ALSO FOCUSES ON THAT AREA FOR HEAVIEST SNOW. AS A RESULT...HAVE DECIDED TO GO WITH AN WINTER WEATHER ADVISORY FOR SNOW ACROSS NORTHERN WISCONSIN THROUGH 12Z FRIDAY. PRECIPITATION TYPE ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN SEEMS MORE UNCERTAIN SO HAVE A MENTION OF RAIN OR FREEZING RAIN FOR THE EVENING WITH PRECIPITATION CHANGING TO ALL SNOW OVERNIGHT. SNOW TOTALS SHOULD BE AN INCH AT MOST LOCATIONS. HAVE OPTED TO HANDLE THIS WITH A SPECIAL WEATHER STATEMENT. THE EVENING SHIFT CAN UPGRADE IF NECESSARY. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY ISSUED AT 336 PM CDT THU APR 11 2013 LITTLE CHANGE IN THE GOING FORECAST THROUGH NEXT WEEK...WITH A PERSISTENT COLD BROAD TROUGH OVER THE MID SECTION OF COUNTRY. FROM FRIDAY NIGHT INTO SATURDAY...SNOW SHOWERS WILL GRADUALLY DIMINISH AS THE COLD CYCLONIC FLOW ASSOCIATED WITH THE UPPER LOW DRIFTS EAST OF THE AREA. WEAK RIDGE OF HIGH PRESSURE QUICKLY DRIFTS OVER LATE SATURDAY INTO SUNDAY FOR BRIEF QUIET PERIOD OF WEATHER. NEXT FRONTAL SYSTEM WITH ANOTHER SHORT WAVE TROUGH PROGGED TO QUICKLY DROP INTO THE NORTHERN PLAINS EARLY SUNDAY BEFORE TRACKING OVER THE STATE SUNDAY INTO SUNDAY NIGHT. STRONG WAA AHEAD OF THIS SYSTEM WILL AGAIN PROVIDE A MIX POTENTIAL AS IT RIDES OVER A BELOW NORMAL COLD AIR MASS FROM SATURDAY NIGHT. H8 TEMPS SHOULD WARM ENOUGH TO PRODUCE ALL RAIN FOR AT LEAST THE SOUTHERN TWO THIRDS OF THE FORECAST AREAS SUNDAY AFTERNOON. PCPN SHOULD BE ALL RAIN ALONG AHEAD OF THE FROPA SUNDAY NIGHT INTO MONDAY MORNING. CONSIDERED THUNDER BUT BEST INSTABILITY OVER SOUTHERN AND POINTS SOUTHWARD FOR SUNDAY EVENING. EVEN THOUGH COOLER AIR POURS BACK INTO THE AREA MONDAY IN THE FRONTS WAKE...ANTICIPATE PCPN TO DIMINISH OR END WITH THE DRY SLOT PASSING OVER. THE AIR MASS MAY TURN COLD ENOUGH OVER NORTH CENTRAL WISCONSIN TO RETURN TO ALL SNOW BEFORE ENDING MONDAY. COLDER AIR AGAIN SETTLES INTO THE STATE THROUGH TUESDAY WITH THE FRONT STALLING SOUTH OF THE STATE. FRONT MAY BE CLOSE ENOUGH FOR LIGHT PCPN TUESDAY AND WEDNESDAY SO CONFINED SMALL PCPN CHANCES FAR SOUTH. PROGS THEN DIVERT BY MID WEEK DUE TO TIMING OF ANY SURFACE WAVE TRACKING ALONG THIS BOUNDARY. WHILE A CONTINUED MIX OF PCPN IS CERTAIN AT LEAST WITH THE COLD AIR MASS LOCKED IN PLACE...THE POTENTIAL OF SIG ACCUMULATING SNOW IS POSSIBLE...BUT THE EC AND GFS ARE CONSIDERABLY DIFFERENT...EC MUCH WARMER...GFS PRODUCING A SIG SNOW BISECTING THE FORECAST AREA. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1015 PM CDT THU APR 11 2013 MIXED PRECIPITATION WILL CONTINUE THROUGH MUCH OF THE NORTH ACROSS NORTH-CENTRAL AND NORTHEAST WISCONSIN. NORTH AND WEST OF THE FOX VALLEY...IT SHOULD BE MAINLY SNOW AND FREEZING DRIZZLE. ACROSS THE FOX VALLEY AND LAKESHORE REGION...A MIX OF DRIZZLE... FREEZING DRIZZLE...LIGHT FREEZING RAIN...SLEET AND SNOW SHOULD GRADUALLY TRANSITION TO LIGHT SNOW OR FREEZING DRIZZLE. THE ONLY EXCEPTION WILL BE FROM OSHKOSH EAST TO MANITOWOC WHERE PRECIPITATION COULD STILL BE IN THE LIQUID FORM IF AIR TEMPERATURES REMAIN JUST ABOVE FREEZING. PRECIPITATION SHOULD BE ONGOING THROUGH MUCH OF THE DAY...BUT SHOULD TRANSITION TO SNOW NORTH AND A MIX OF RAIN/SNOW SOUTH AS AIR TEMPERATURES CLIMB ABOVE FREEZING. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 7 AM CDT FRIDAY FOR WIZ005-010>013- 018>022-030-031-035>040-045-048>050-073-074. && UPDATE.........ECKBERG SHORT TERM.....MG LONG TERM......TDH AVIATION.......ECKBERG
Hazardous weather outlook, Apr 11, 4:05 PM CDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 405 PM CDT THU APR 11 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 405 PM CDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT A WINTRY MIX OF PRECIPITATION WILL OVERSPREAD CENTRAL AND NORTHERN WISCONSIN TODAY...CREATING HAZARDOUS TRAVEL CONDITIONS. THE PRECIPITATION IS EXPECTED TO CHANGE OVER TO SNOW LATER TONIGHT. SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED OVER NORTHERN WISCONSIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY RUNOFF FROM SNOW MELT AND RECENT RAINFALL WILL KEEP RIVER LEVELS HIGH OVER CENTRAL AND EAST CENTRAL WISCONSIN THIS WEEKEND AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-122115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 405 PM CDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT GALE CONDITIONS ARE EXPECTED THROUGH THIS EVENING ON THE BAY AND LAKE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. TH/MG
In the hours before
Special weather statement, Apr 11, 8:01 PM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 801 PM CDT THU APR 11 2013 WIZ022-120315- DOOR- INCLUDING THE CITY OF...STURGEON BAY 801 PM CDT THU APR 11 2013 ...HEAVY SNOW MOVING ACROSS DOOR COUNTY THIS EVENING... MODERATE TO HEAVY SNOW WILL MOVE ACROSS MUCH OF DOOR COUNTY THROUGH 10 PM. VISIBILITIES DOWN TO A QUARTER OF A MILE OR LESS CAN BE EXPECTED...AND AT TIMES DOWN TO NEAR ZERO ACROSS THE NORTHERN PORTION OF THE COUNTY. NORTHERN DOOR COUNTY COULD SEE A QUICK 3 TO 5 INCHES OF SNOW BY LATE EVENING...WITH 1 TO 3 INCHES ACROSS THE SOUTH. IF YOU HAVE TRAVEL PLANS ACROSS NORTHERN DOOR COUNTY THIS EVENING... SLOW DOWN AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION. THE DOOR COUNTY SHERIFF DEPARTMENTS ROADS WERE BECOMING SLIPPERY TO FREEZING DRIZZLE AND SNOW. ECKBERG
Special weather statement, Apr 11, 9:38 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 938 PM CDT THU APR 11 2013 WIZ005-010>013-018>021-030-031-035>037-045-073-074-120545- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- WAUSHARA-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA...CRIVITZ 938 PM CDT THU APR 11 2013 OCCASIONAL LIGHT SNOW...LIGHT FREEZING RAIN OR FREEZING DRIZZLE CONTINUED THIS EVENING. THE MIXED PRECIPITATION HAS CREATED EXTREMELY HAZARDOUS CONDITIONS AND CAUSED NUMEROUS ACCIDENTS OR CARS SLIDING INTO THE DITCH ACROSS NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN. THE MARINETTE COUNTY SHERIFF DEPARTMENT RECOMMENDED NO TRAVEL ON AREA ROADS...ESPECIALLY HIGHWAY 41 AND HIGHWAY 141 AS THERE WERE NUMEROUS CARS IN THE DITCH AND THE HIGHWAYS WERE GLAZED OVER. THE COMBINATION OF THE FREEZING PRECIPITATION AND WET SNOW COULD CAUSE TREE BRANCHES TO BREAK AND CAUSE POWER OUTAGES. WIZ022-038>040-048>050-120545- DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 938 PM CDT THU APR 11 2013 LIGHT SNOW...LIGHT FREEZING RAIN...FREEZING DRIZZLE OR DRIZZLE CONTINUED THIS EVENING ACROSS THE FOX VALLEY AND THE LAKESHORE REGION. WITH TEMPERATURES HOVERING AROUND THE FREEZING MARK... ROADS HAVE BECOME SLIPPERY ACROSS DOOR COUNTY DUE TO THE BANDS OF HEAVY SNOW OR FREEZING DRIZZLE. THE SNOW COULD STILL BE HEAVY AT TIMES ACROSS NORTHERN DOOR COUNTY WHERE 3 TO 5 INCHES IS POSSIBLE BY MIDNIGHT. OVER THE REMAINDER OF THE LAKESHORE REGION AND FOX VALLEY...SCATTERED SLIPPERY SPOTS ARE EXPECTED TO DEVELOP LATE THIS EVENING AND OVERNIGHT. THE COMBINATION OF THE FREEZING PRECIPITATION AND WET SNOW COULD CAUSE TREE BRANCHES TO BREAK AND CAUSE POWER OUTAGES. ECKBERG
Nearby
Small Craft Advisories in Wisconsin, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.